Exotic multiplications on Morava K-theories and their liftings
Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 35-43.
@incollection{AST_1990__191__35_0,
     author = {Baker, Andrew},
     title = {Exotic multiplications on {Morava} $K$-theories and their liftings},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     zbl = {0729.55001},
     mrnumber = {1098965},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__35_0/}
}
TY  - CHAP
AU  - Baker, Andrew
TI  - Exotic multiplications on Morava $K$-theories and their liftings
BT  - Théorie de l'homotopie
ED  - Miller H.-R.
ED  - Lemaire J.-M.
ED  - Schwartz L.
T3  - Astérisque
PY  - 1990
DA  - 1990///
IS  - 191
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1990__191__35_0/
UR  - https://zbmath.org/?q=an%3A0729.55001
UR  - https://www.ams.org/mathscinet-getitem?mr=1098965
LA  - en
ID  - AST_1990__191__35_0
ER  - 
%0 Book Section
%A Baker, Andrew
%T Exotic multiplications on Morava $K$-theories and their liftings
%B Théorie de l'homotopie
%E Miller H.-R.
%E Lemaire J.-M.
%E Schwartz L.
%S Astérisque
%D 1990
%N 191
%I Société mathématique de France
%G en
%F AST_1990__191__35_0
Baker, Andrew. Exotic multiplications on Morava $K$-theories and their liftings, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 35-43. http://www.numdam.org/item/AST_1990__191__35_0/

[1] J. F. Adams, "Stable Homotopy and Generalised Homology," University of Chicago Press, 1974. | MR | Zbl

[2] A. Baker, On the homotopy type of the spectrum representing elliptic cohomology, Proc. Amer. Math. Soc. 107 (1989), 537-548. | DOI | MR | Zbl

[3] A. Baker, A structures on some spectra related to Morava K-theory, Oxf. Quart. J. Math. (to appear). | Zbl

[4] A. Baker and U. Würgler, Liftings of formal group laws and the Artinian completion of ν n -1 BP, Math. Proc. Camb. Phil. Soc., 511-530. | MR | Zbl

[5] M. J. Hopkins, Global methods in homotopy theory, in Proc. Conf. on Homotopy theory, Durham 1985, LMS Lecture Note Series 117 (1987), 73-96. | MR | Zbl

[6] P. S. Landweber, Homological properties of comodules over MU*MU and BP*BP, Amer. J. Math. 98 (1976), 591-610. | DOI | MR | Zbl

[7] D. C. Ravenel, "Complex Cobordism and the Stable Homotopy Groups of spheres," Academic Press, 1986. | MR | Zbl

[8] A. Robinson, Obstruction theory and the associativity of Morava K-theories, in "Proc. of 5th Oxford Top. Conf. at Cortona" (to appear). | Zbl

[9] A. Robinson, Derived tensor products in stable homotopy theory, Topology 22 (1983), 1-18. | DOI | MR | Zbl

[10] A. Robinson, Spectra of derived module homomorphisms, Math. Proc. Camb. Phil. Soc. 101 (1987), 249-257. | DOI | MR | Zbl

[11] A. Robinson, Composition products in Rhom, and ring spectra of derived endomorphisms, in "Proc. of Int. Conf. Alg. Top. at Arcata" (to appear). | MR | Zbl

[12] U. Würgler, On a class of 2-periodic cohomology theories, Math. Ann. 267 (1984), 251-269. | DOI | EuDML | MR | Zbl

[13] N. Yagita, The Steenrod algebra of Morava K-theory, J. Lond. Math. Soc. 22 (1980), 423-438. | DOI | MR | Zbl

[14] N. Yagita, The exact functor theorem for BP/I n , Proc. Jap. Acad. 52 (1976), 1-3. | DOI | MR | Zbl